# SDR DL757992140

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738813
- Condition: Inop
- Location: Nr 1
- Component: 211738813
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DESCENDING THRU 28K FT CABIN ALT WARNING LIGHT ON OVERHEAD AND FWD PANEL ILLUMINATED WITH ASSOCIATED AURAL WARNING.  CABIN ALT READ 11K, CONDUCTED EMER DESCENT.  REPLACED NR 1 PRESS CONTROLLER, RAN BITE ON BOTH CONTROLLERS AND OPN  NORMAL.
